# SDR DALA2021102606622

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 47,515 hours, 24,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - LH OVERWING LOWER EXIT MARKER DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED EXIT MARKER IAW A319 AMM 33-51 (8325675)
